Lyapunov-type integral inequalities for certain higher order differential equations


ÇAKMAK D.

APPLIED MATHEMATICS AND COMPUTATION, vol.216, no.2, pp.368-373, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 216 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.1016/j.amc.2010.01.010
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.368-373
  • Keywords: Lyapunov inequality, Higher order, Differential equations, LIAPUNOV-TYPE INEQUALITY, NONLINEAR-SYSTEMS, DISFOCALITY
  • Gazi University Affiliated: Yes

Abstract

In this paper,first we will give a short survey of the most basic results on Lyapunov inequality, and next we obtain this-type integral inequalities for certain higher order differential equations. Our results are sharper than some results of Yang (2003) [20]. (C) 2010 Elsevier Inc. All rights reserved.